Profil

Simon Matthieu

Université de Mons - UMONS > Faculté des Sciences > Service d'Analyse mathématique

ORCID
0000-0003-1191-8602
Main Referenced Co-authors
Lefèvre, Claude (2)
Lefèvre, C. (1)
Picard, P. (1)
Utev, S. (1)
Main Referenced Keywords
Statistics and Probability (3); 92D30 (2); General Mathematics (2); Mathematics (all) (2); 60G40 (1);
Main Referenced Disciplines
Mathematics (8)

Publications (total 8)

The most cited

2 citations (Scopus®)

Lefèvre, C., Picard, P., Simon, M., & Utev, S. (2021). A chain binomial epidemic with asymptomatics motivated by COVID-19 modelling. Journal of Mathematical Biology, 83 (5). doi:10.1007/s00285-021-01680-5 https://hdl.handle.net/20.500.12907/44699

Simon, M. (20 December 2023). SIR epidemics with stochastic infectious periods [Paper presentation]. BMS Young Scholar Day 2023, Bruxelles, Belgium.

Simon, M. (02 December 2023). SIR epidemics driven by Feller processes. Journal of Applied Probability, 60 (4), 1293 - 1316. doi:10.1017/jpr.2023.2
Peer Reviewed verified by ORBi

Simon, M. (June 2023). SIR epidemics perturbed by Feller processes [Paper presentation]. The Tenth International Workshop on Applied Probability, Thessalonique, Greece.
Editorial reviewed

Lefèvre, C., & Simon, M. (2023). Collective epidemics with asymptomatics and functional infection rates. Stochastics: an International Journal of Probablitiy and Stochastic Processes, 1-22. doi:10.1080/17442508.2023.2254879
Peer Reviewed verified by ORBi

Lefèvre, C., & Simon, M. (2022). On the Risk of Ruin in a SIS Type Epidemic. Methodology and Computing in Applied Probability, 24 (2), 939 - 961. doi:10.1007/s11009-021-09924-z
Peer Reviewed verified by ORBi

Simon, M. (2022). Risk of ruin in SIS type epidemics [Paper presentation]. 11th Conference in Actuarial Science & Finance, Samos, Greece.
Editorial reviewed

Simon, M. (2022). Risk of ruin in SIS type epidemics [Paper presentation]. 7th WorkShop on Pensions and Insurance (WSPAI 2022), Barcelone, Spain.
Editorial reviewed

Lefèvre, C., Picard, P., Simon, M., & Utev, S. (2021). A chain binomial epidemic with asymptomatics motivated by COVID-19 modelling. Journal of Mathematical Biology, 83 (5). doi:10.1007/s00285-021-01680-5
Peer Reviewed verified by ORBi

Contact ORBi UMONS